# SDR 08FDEA04884

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6523638
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON FWD CARGO PIT UPPER FLOORBEAM STABILITY STRAP AS MARKED.  REMOVED CORROSION FOUND OUT OF LIMITS REF SRM 53-10-01.  FABRICATED STRAP AND SPLICE PLATE REF DWG 65-23638 AND 66-14865.  TREATED, PRIMED AND INSTALLED STABILITY STRAP AND SPLICE BS 620-720C RBL 48 REF SRM 51-10-2 AND MM 51-20-151-7 AND 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
